# SDR EE4Y2024032219621

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5755907120100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT TASK CARD 572179-01-1-002 RELATED TO MPD TASK 572179-01, IT WAS FOUND AT RH WING REAR SPAR AREA THE RIBLET E WITH CORROSION. SINCE THAT THE MENTIONED RIBLETS HAVE DEEP CORROSION, THEY WILL BE REPLACED BY NEW ONES.  DUE TO FLIGHT BY WIRE CABLES PASSING THROUGH THE RIBLETS E AND THE AMOUNT OF WORK TO REMOVE THEM, THE CUSTOMER WANTS TO PERFORM A LOCAL REPAIR ON NEW RIBLETS E. AIRBUS WAS CONTATCED TO REQUEST ALTERNATIVE METHOD TO REMOVED AND INSTALL THE NEW RIBLET. AIRBUS INSTRUCTIONS AND RIBLET WAS REPALCED IAW COOPESA EO COO-EO-2024-19401-R00 AND ALLEGIANT ERO R5721-0156-R00. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 6-11.
